advertisement
Question
Posted by: Cornel | 2008/06/06

Verwys: 1719

Hi Doc Anrich,

Ek is nou al 8 1/2 weke na ope-hart operasie (herstel van mitraalklep) en ek is vroulik, 32.

Sedert die operasie sukkel ek met 'n sinus tagikardie van tussen 90-120 wanneer ek diep slaap en 100-130 gedurende die dag. Kardioloog het nou al sy "plumbing" nagegaan en alles lyk goed en EP Spesialis is van mening dat ek lewenslank die probleem met tagikardie gaan ondervind en die enigste oplossing is 'n medikasie genaamd "CORALAN" wat net in Europa verkrygbaar is en nie deur die Mediesefondse gedek sal word nie.

Die ander alternatief is 'n "PACE MAKER" maar dit sal nie die simptome van moegheid, kortasem, lae BP verlig nie.

Ek is nou tydelik op Concor geplaas en aangesien ek reeds sukkel met hypotensie maak die beta blokkers als net erger. Ek drink Akrinor en voeg baie sout by dieet, maar BP bly in die omgewing van 100/70 wat my sleg laat voel.

Wat is die gevolge van 'n permanente sinus tagikardie? Moet ek eendag die Pasaangeer-opsie oorweeg aangesien ek nie lewenslank op pille wil staat maak nie?

Baie dankie, u raad word altyd waardeer.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Cornel

As die sinus tagikardie 'n probleem word, kan jy die pasaangeer operasie oorweeg. Die sinus tagikardie is te stadig om enige daadwerklike probleme te veroorsaak. Hoe minder medikasie jy op hierdie stadium gebruik, hoe beter vir jou. Probeer 'n gesonde lewe lei, met genoeg oefening, veral kardiovaskulere oefening, aangesien dit jou hartklop stadiger sal maak.

Groete




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: pharmacist | 2008/08/01

Ask your dr to put a request in to the MCC for approval to get Coralan on a " compansionate use"  basis. Once the MCC has approved your request, the drug company that sells Coralan in Europe, can organise to send Coralan to you. Thiis process is called a Section 21 request - and is very regularily done.

Reply to pharmacist
Posted by: Cornel | 2008/06/08

Hi Anxious,

It is not always easy to stay positive, but what choice do I have. I had a bad day today. Tachy of 120 (not drinking Concor anymore) and very tired.

I read something about "Inappropriate Sinus Tachycardia" IST which is basically what I am dealing with now. The only difference is mine happend post-op and I am not sure if EP will even be able to ablate Sinus node...

Reply to Cornel
Posted by: anxious | 2008/06/08

Cornel

Wow you poor thing! You really are suffering! I admire you totally for being so strong in getting through all of this - it cannot be easy I am sure!

Why do you remain so anti-Pace Maker? My dad (he lives in US) had to have one fitted years ago, and hes been absolutely fine! yea I know you are MUCH younger! But if it is going to finally make things settle down and come right and this will ultimately be your only option in the future, rather do it now than have more complications later on down the line. Obviously you must get confirmation from your surgeon (and even another one if necessary) that the pace maker is now your only option to solving things permanently.

Thinking of you!

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement